Alert archive / Maine / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 112, NWS Gray, ME

September 11, 20164 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at Sep 11, 2016, 11:01 AM EDT for 4 counties in Maine. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2016, 11:01 AM EDT (15:01 UTC)
Expired
Sep 11, 2016, 11:30 AM EDT
In force
29 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Androscoggin County, ME, Cumberland County, ME, Lincoln County, ME, Sagadahoc County, ME

The radar

The Portland,ME radar (KGYX), 27 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 11:20 AM EDTTSTM WND DMGBowdoinham, MELARGE BRACHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 3.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS51 KGYX 111501
SVRGYX
MEC001-005-015-023-111600-
/O.NEW.KGYX.SV.W.0112.160911T1501Z-160911T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1101 AM EDT SUN SEP 11 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MAINE...
  SOUTHEASTERN ANDROSCOGGIN COUNTY IN SOUTHWESTERN MAINE...
  EAST CENTRAL CUMBERLAND COUNTY IN SOUTHWESTERN MAINE...

* UNTIL NOON EDT

* AT 1101 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  FREEPORT...OR 9 MILES WEST OF TOPSHAM...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRUNSWICK...BATH...TOPSHAM...WISCASSET...CUMBERLAND...FREEPORT...
  GRAY...GEORGETOWN...YARMOUTH...WOOLWICH...LISBON...HARPSWELL...
  DURHAM...BOWDOIN...BOWDOINHAM...DRESDEN...AROWSIC...PHIPPSBURG...
  NEW GLOUCESTER AND WEST BATH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4375 6966 4378 7024 4397 7031 4398 7024
      4395 7020 4398 7015 4400 7005 4399 7005
      4400 7003 4402 7003 4406 6979 4404 6979
      4403 6981 4401 6973 4392 6971 4389 6974
      4385 6971 4388 6970
TIME...MOT...LOC 1501Z 269DEG 20KT 4389 7016 

HAIL...0.75IN
WIND...60MPH
 
$$
MLE
2 follow-up statements
298 
WWUS51 KGYX 111516
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1116 AM EDT SUN SEP 11 2016

MEC001-005-015-023-111600-
/O.CON.KGYX.SV.W.0112.000000T0000Z-160911T1600Z/
SAGADAHOC ME-LINCOLN ME-ANDROSCOGGIN ME-CUMBERLAND ME-
1116 AM EDT SUN SEP 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SAGADAHOC...SOUTHWESTERN LINCOLN...SOUTHEASTERN ANDROSCOGGIN AND EAST
CENTRAL CUMBERLAND COUNTIES...

AT 1116 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUNSWICK...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...BATH...TOPSHAM...WISCASSET...FREEPORT...GEORGETOWN...
WOOLWICH...HARPSWELL...DURHAM...BOWDOIN...BOWDOINHAM...AROWSIC...
PHIPPSBURG...WEST BATH...WESTPORT AND SOUTHPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4377 7001 4399 7008 4400 7005 4399 7005
      4399 7004 4402 7002 4406 6979 4404 6979
      4403 6981 4400 6973 4392 6971 4389 6974
      4385 6971 4388 6970 4387 6970 4375 6966
TIME...MOT...LOC 1516Z 255DEG 33KT 4393 6990 

HAIL...0.75IN
WIND...60MPH
 
$$
474 
WWUS51 KGYX 111530
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1130 AM EDT SUN SEP 11 2016

MEC001-005-015-023-111539-
/O.CAN.KGYX.SV.W.0112.000000T0000Z-160911T1600Z/
SAGADAHOC ME-LINCOLN ME-ANDROSCOGGIN ME-CUMBERLAND ME-
1130 AM EDT SUN SEP 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SAGADAHOC...SOUTHWESTERN
LINCOLN...SOUTHEASTERN ANDROSCOGGIN AND EAST CENTRAL CUMBERLAND
COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4377 7001 4399 7008 4400 7005 4399 7005
      4399 7004 4402 7002 4406 6979 4404 6979
      4403 6981 4400 6973 4392 6971 4389 6974
      4385 6971 4388 6970 4387 6970 4375 6966
TIME...MOT...LOC 1528Z 269DEG 20KT 4393 6979 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 10:11 AM EDT, 50 minutes earlier.

Area forecast discussion, Sep 11, 10:11 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1011 AM EDT SUN SEP 11 2016

.SYNOPSIS...
A cold front will cross the region today and high pressure will
build in behind the front tonight. High pressure will settle
offshore south of New England on Monday. High pressure will hold
off the coast through Tuesday. A cold front will approach from the
northwest Tuesday night and will cross the region on Wednesday.
High pressure will build in from the west Wednesday night through
Friday. Another system will quickly approach from the west on
Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 am update: A strong cold front with an associated solid line
of strong to severe thunderstorms extended northeast to southwest
from Western Maine through east cental New Hampshire. Biggest
concerns with these storms have been damaging wind gusts. These
storms will continue moving east and be off the coast in the next
few hours as the cold front sweeps off the coast. Added enhanced
wording for the thunderstorms.

During the afternoon rapid clearing is expected as downsloping
northwest winds develop and become gusty by mid to late afternoon
with some gusts reaching around 30 mph. Made asjustments to zones
to increase winds to reflect the gusty winds to develop.

For the lakes increased wave heights to 2-4 ft due to the
developing gusty northwest winds in the wake of the cold front
this afternoon.

Previous Discussion: There is a moderate risk of rip currents
today along our beaches.

Showers and some embedded thunderstorms currently racing
northeast through the region ahead of an approaching cold front.
A more solid line of showers and thunderstorms moving through
eastern New York just ahaed of the front will be moving into
northwest zones between 11z and 13z. Should take until early
afternoon for this line of precip to push east of the forecast
area. Behind the front gusty northwest winds will clear skies
downwind of the mountains through early afternoon. Have issued a
wind advisory for northern zones were better pres gradient will
produce gusts to 40 to 45 mph. Farther south looking for gusts of
25 to 35 mph as mixing peaks by mid afternoon. High temps will
range through the 70s north and upper 70s to mid 80s south.

Unfortunately best QPF will be once again be across northern
zones with only spotty amounts in drought stricken southern zones.
Generally looking for a quarter to half inch amounts in the north
and only a tenth or two in the south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
High pressure building in from the west this evening will quickly
bring an end to gusty winds. Clear skies and very dry airmass will
allow temps to drop off sharply overnight with readings by morning
in colder mountains valleys dipping into the upper 30s to lower
40s. Lows in the south will range from the mid 40s to lower 50s.

Monday looking stellar as high pressure crests over the region
early before settling off the coast south of New England. Expect
sunny skies and light winds with highs in the lower to mid 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Very quiet conditions are expected for the long term portion of
the forecast. Milder conditions are expected by Tuesday with
ongoing warm air advection in a broad southwest flow both at the
surface and aloft.

Height falls begin with the approach of a fast moving upper level
trough situated over the Great Lakes Region Tuesday night will
allow for scattered showers in the mountains of Maine and New
Hampshire. Low pressure then gradually intensifies in response to
this fast moving upper level system and crosses northernmost Maine
Wednesday afternoon. This will sweep a cold front across the
region Wednesday afternoon. Gusty winds with showers are expected
to continue into early Wednesday evening.

Strong cold air advection on gusty northwest winds will occur
Wednesday night into Thursday, bringing some of the coolest
readings for the season to date. A large, dry Canadian high
pressure system will dominate the end of the work week, before low
pressure approaches from the west Saturday. Timing of this feature
will be challenging in the fast model driven flow.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
Short Term...IFR/LIFR ceilings and vsby this morning will give
way to VFR conditions by late morning. VFR tonight through Monday.

Long Term...VFR conditions are expected Tuesday. MVFR conditions
in scattered showers Wednesday then VFR for the rest of the week.

&&

.MARINE...
Short Term...Continuing SCA's 17z Sunday through 05z Monday.

Long Term...SCAs will likely be needed following the passage of a
strong cold front on Wednesday for gusts around 30 kt, with
perhaps some brief gusts near gale force.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until 6 PM EDT this evening for MEZ007>009.
NH...Wind Advisory until 6 PM EDT this evening for NHZ001-002.
MARINE...Small Craft Advisory until 1 AM EDT Monday for ANZ151-153.
     Small Craft Advisory until 1 AM EDT Monday for ANZ150-152-154.

&&

Near Term...Marine
Hazardous weather outlook, Sep 11, 3:35 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
335 AM EDT SUN SEP 11 2016

MEZ012>014-018>022-NHZ003>013-015-120745-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-
INTERIOR ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
335 AM EDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL
NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING
POSSIBLY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE
REGION. SOME OF THESE THUNDERSTORMS MAY BE STRONG...WITH THE
POTENTIAL TO BRING GUSTY WINDS AND VERY HEAVY RAIN. LOCALLY DENSE
FOG IS ALSO EARLY THIS MORNING.

WESTERLY WIND GUSTS IN THE WAKE OF A COLD FRONT SUNDAY AFTERNOON
WILL LIKELY REACH 30 TO 35 MPH. THIS MAY BE ENOUGH TO CAUSE
SCATTERED POWER OUTAGES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ023>028-NHZ014-120745-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
335 AM EDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING, POSSIBLY
BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION. SOME
OF THESE THUNDERSTORMS MAY BE STRONG...WITH THE POTENTIAL TO BRING
GUSTY WINDS AND VERY HEAVY RAIN. LOCALLY DENSE FOG IS ALSO
POSSIBLE EARLY THIS MORNING.

WESTERLY WIND GUSTS IN THE WAKE OF A COLD FRONT SUNDAY AFTERNOON
WILL LIKELY REACH 30 TO 35 MPH. THIS MAY BE ENOUGH TO CAUSE
SCATTERED POWER OUTAGES.

IN ADDITION, THERE IS A MODERATE RISK FOR STRONG RIP CURRENTS
SUNDAY FOR OCEAN BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-120745-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
335 AM EDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY DENSE FOG IS POSSIBLE OVER THE WATERS THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ007>009-NHZ001-002-120745-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
335 AM EDT SUN SEP 11 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN
MAINE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING, BRINGING
A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. SOME OF THESE
THUNDERSTORMS MAY BE STRONG...WITH THE POTENTIAL TO BRING GUSTY
WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Sep 11, 10:24 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1024 AM EDT SUN SEP 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     WINDHAM                 42.80N  71.30W
09/11/2016                   ROCKINGHAM         NH   SOCIAL MEDIA

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER GYX1602292

MLE
Special weather statement, Sep 11, 10:32 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1032 AM EDT SUN SEP 11 2016

MEZ018-019-023>026-111515-
SAGADAHOC ME-INTERIOR CUMBERLAND ME-LINCOLN ME-INTERIOR YORK ME-
COASTAL CUMBERLAND ME-COASTAL YORK ME-
1032 AM EDT SUN SEP 11 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SAGADAHOC COUNTY IN MAINE
  INTERIOR CUMBERLAND COUNTY IN MAINE
  LINCOLN COUNTY IN MAINE
  INTERIOR YORK COUNTY IN MAINE
  COASTAL CUMBERLAND COUNTY IN MAINE
  COASTAL YORK COUNTY IN MAINE

* UNTIL 1115 AM EDT

* AT 1032 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM OVER SACO...MOVING TO THE EAST AT 55
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  PORTLAND...
  SOUTH PORTLAND...
  BIDDEFORD...
  WESTBROOK...
  AND BRUNSWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4335 7049 4334 7050 4382 7055 4398 6968
      4390 6977 4388 6976 4397 6968 4376 6961
      4388 6980 4369 6983 4388 6989 4371 7000
      4386 6995 4381 7010 4385 7008 4384 7010
      4362 7021 4362 7010 4361 7012
TIME...MOT...LOC 1430Z 259DEG 49KT 4353 7044

MLE
Local storm report, Sep 11, 10:40 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1040 AM EDT SUN SEP 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     BERWICK                 43.27N  70.86W
09/11/2016                   YORK               ME   STATE POLICE

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER GYX1602293

MLE
Local storm report, Sep 11, 10:45 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1045 AM EDT SUN SEP 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     MOULTONBOROUGH          43.75N  71.40W
09/11/2016                   CARROLL            NH   SOCIAL MEDIA

            LARGE BRANCHES DOWN

&&

EVENT NUMBER GYX1602294

MLE
Local storm report, Sep 11, 10:50 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1050 AM EDT SUN SEP 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     MILTON                  43.41N  70.99W
09/11/2016                   STRAFFORD          NH   LAW ENFORCEMENT

            MULTIPLE TREES AND POWER LINES DOWN

&&

EVENT NUMBER GYX1602295

NB
Local storm report, Sep 11, 10:51 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1051 AM EDT SUN SEP 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     2 W WAKEFIELD           43.57N  71.07W
09/11/2016                   CARROLL            NH   LAW ENFORCEMENT

            MULTIPLE TREES AND POWER LINES DOWN

&&

EVENT NUMBER GYX1602296

NB

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 3:53 AM EDTWind AdvisoryGYXFranklin, Oxford, Somerset14 hr
Sep 11, 8:28 AM EDTSpecial Weather StatementGYXFranklin47 min
Sep 11, 8:29 AM EDTSpecial Weather StatementGYXSomerset46 min
Sep 11, 9:10 AM EDTSpecial Weather StatementGYXSomerset65 min
Sep 11, 9:34 AM EDTSevere Thunderstorm WarningGYXCumberland, Oxford41 min
Sep 11, 9:59 AM EDTSevere Thunderstorm WarningGYXYork61 min
Sep 11, 10:06 AM EDTSpecial Weather StatementGYXAndroscoggin39 min
Sep 11, 10:14 AM EDTSpecial Marine WarningGYX91 min
Sep 11, 10:20 AM EDTSpecial Weather StatementGYXAndroscoggin, Cumberland40 min
Sep 11, 10:32 AM EDTSpecial Weather StatementGYXCumberland, Sagadahoc43 min
Sep 11, 10:36 AM EDTSevere Thunderstorm WarningGYXCumberland, York39 min
Sep 11, 10:52 AM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Kennebec, Sagadahoc38 min
Sep 11, 11:14 AM EDTSpecial Weather StatementGYXKennebec, Waldo61 min

Nearby

Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.